# SDR 99ZZZX4231

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4612Z
- Make and model: Cessna 650
- Aircraft serial: 6500203
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Drain Heater
- Part number: 105881
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW GALLEY DRAIN, PN 105881, WAS INSTALLED.  WHEN ELECTRICAL POWER WAS APPLIED, THE HEATER/DRAIN BURNED OUT.  IT SEEMS THE HEATER WAS SHORTED OUT INTERNALLY.
